MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC 7MM EXTENDED LENGTH ENDOSCOPE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

MAQUET CARDIOVASCULAR LLC 7MM EXTENDED LENGTH ENDOSCOPE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number VH-1111
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4) event site name exceeded character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that the scope was blurry.The issue happened at the start of the case (cabg).The harvesting tool was advanced under endoscopic visualization during intial insertion.No delay occured.A replacement scope was requested and the case was completed.No patient harm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, d9, e2,e3, g3, g6, h2, h3, h6, h11.The device was not returned to maquet cardiac surgery for investigation; therefore, no evaluation could be performed.It is not possible to confirm the reported complaint.Reported serial # (b)(6) - the reported device is an oem device.The certificate of conformance was reviewed for the serial # (b)(6).The vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.

Brand Name
7MM EXTENDED LENGTH ENDOSCOPE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24207985
Report Number2242352-2026-0000029
Device Sequence Number5431226
Product Code GCJ
UDI-Device Identifier00607567700802
UDI-Public(01)00607567700802
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K014250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-1111
Device Catalogue NumberVH-1111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient Age60 YR
Patient SexMale
Patient Weight114 KG